Pure Mathematical Sciences

Vol. 3, 2014, no. 4, 153-156

Hailing Li, Haijian Cui, Ying Wang
      Superderivation of the hyperbolic subalgebra for pl(m,n,R)
      Pure Mathematical Sciences, Vol. 3, 2014, no. 4, 153-156
      http://dx.doi.org/10.12988/pms.2014.4716

Copyright © 2014 Hailing Li, Haijian Cui and Ying Wang. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.